# SDR SWIA202054124

- Difficulty date: October 26, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 30,635 hours, 18,830 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FS 863-953 HAS CORROSION IN SEVERAL SPOTS.  C-CHECK RO 11/16/2020.  REPLACED LT FLOOR SEAT TRACK LOCATED AT LBL 9.0 FROM FS 863 TO FS 953 WITH NEW, REF CRJ-700 AMM.  TUC8605 31/JAN/2021.
